# SDR USAA960519

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Chaffing
- Location: Bs720
- Part time: 35,101 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 10 INCHESCHAFFING STATION 720 RHS KEEL BEAM LOWER CORD OUTBOARD FLANGE.  INSTALLEDREPAIR STRAP, REPAIRED PER EA 41322.  (M)
